RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1989, Volume 186, Pages 222–226 (Mi tm1844)  

This article is cited in 2 scientific papers (total in 2 papers)

Properties of a fifth-order nonlinear evolution equation that describes wave processes in media with weak dispersion

A. T. Il'ichev

Moskow, USSR

Full text: PDF file (670 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1991, 186, 255–260

Bibliographic databases:

UDC: 532.59

Citation: A. T. Il'ichev, “Properties of a fifth-order nonlinear evolution equation that describes wave processes in media with weak dispersion”, Current mathematical problems in mechanics and their applications, Dedicated to Academician L. I. Sedov on his 80th birthday, Trudy Mat. Inst. Steklov., 186, Nauka, Moscow, 1989, 222–226; Proc. Steklov Inst. Math., 186 (1991), 255–260

Citation in format AMSBIB
\Bibitem{Ili89}
\by A.~T.~Il'ichev
\paper Properties of a~fifth-order nonlinear evolution equation that describes wave processes in media with weak dispersion
\inbook Current mathematical problems in mechanics and their applications
\bookinfo Dedicated to Academician L. I. Sedov on his 80th birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1989
\vol 186
\pages 222--226
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1844}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1063743}
\zmath{https://zbmath.org/?q=an:0728.35019}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1991
\vol 186
\pages 255--260


Linking options:
  • http://mi.mathnet.ru/eng/tm1844
  • http://mi.mathnet.ru/eng/tm/v186/p222

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. Sangare, A. V. Faminskii, “Weak Solutions of a Mixed Problem in a Half-Strip for a Generalized Kawahara Equation”, Math. Notes, 85:1 (2009), 90–100  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. V. Faminskii, M. A. Opritova, “On the initial-value problem for the Kawahara equation”, Journal of Mathematical Sciences, 201:5 (2014), 614–633  mathnet  crossref  mathscinet
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:115
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019